JournalspmVol. 66, No. 3pp. 373–400

Nonlinear reaction diffusion systems of degenerate parabolic type

  • Tarik Aliziane

    USTHB, Alger, Algeria
  • Lila Hadjadj

    USTHB, Alger, Algeria
  • Mohamed Said Moulay

    USTHB, Alger, Algeria
Nonlinear reaction diffusion systems of degenerate parabolic type cover
Download PDF

A subscription is required to access this article.

Abstract

In this paper we study the following parabolic problem

∂t(ui) − Δ(|ui|σiui) = gi(u) + \overrightarrow{bi}∇(|ui|mi − 1ui)in ]0,∞[ × Ω,
ui =0on ]0,∞[ × ∂Ω,
ui(0,.) = ui0in Ω,

where Ω is a bounded domain with smooth boundary and i = 1, 2,…,d. Our aim is to study existence of globally bounded weak solutions or blow-up, depending on the relations between the parameters that appear in the problem.

Cite this article

Tarik Aliziane, Lila Hadjadj, Mohamed Said Moulay, Nonlinear reaction diffusion systems of degenerate parabolic type. Port. Math. 66 (2009), no. 3, pp. 373–400

DOI 10.4171/PM/1849